# SDR 29GA2014120100001

- Difficulty date: November 24, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N303AG
- Make and model: Saab 340B
- Aircraft serial: 340B414
- Aircraft time: 33,595 hours, 36,838 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RETRACTING LANDING GEAR, GEAR INTRANSIT LIGHT WOULD NOT EXTINGUISH AND HYD PUMP KEPT RUNNING.  DIVERTED, PERFORMED QRH AND EXTENDED LANDING GEAR NOSE WHEEL TOOK EXCESSIVE TIME COMING DOWN.  PREVIOUSLY SUBMITTED OPEN CONTROL NR  2014FA0000678.  PERFORMED VISUAL INSPECTION ON ALL LANDING GEAR COMPONENTS, CLEANED LANDING GEAR UPLOCK SWITCHES AND PERFORMED OPS CHECK FOR LANDING GEAR.  EXTENSION AND RETRACTION MULTIPLE TIMES, NO DEFECTS NOTED.
